Open Journal of Discrete Mathematics

Volume 3, Issue 2 (April 2013)

ISSN Print: 2161-7635   ISSN Online: 2161-7643

Google-based Impact Factor: 0.64  Citations  

The Software for Constructing Trails with Local Restrictions in Graphs

HTML  Download Download as PDF (Size: 796KB)  PP. 86-92  
DOI: 10.4236/ojdm.2013.32017    3,538 Downloads   5,538 Views  Citations

ABSTRACT

The present research considers the problem of covering a graph with minimal number of trails satisfying the pre-defined local restrictions. The research is devoted to the problem of graph covering by minimal number of trails satisfying some local restrictions. Algotithm of allowed Eulerian cycle construction is considered. The authors showed that it is possible to recognize the system of transitions and solve the problem of constructing the allowable path by linear time. Its also possible to find allowable Eulerian cycle for Eulerian graph or to proclaim that such a cycle does not exist by the time O(|V(G).|E(G)|). All presented algorithms have the software realization.

Share and Cite:

Panyukova, T. and Alferov, I. (2013) The Software for Constructing Trails with Local Restrictions in Graphs. Open Journal of Discrete Mathematics, 3, 86-92. doi: 10.4236/ojdm.2013.32017.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.